# SDR COMA0360407

- Difficulty date: September 5, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 11,776 hours, 11,612 cycles
- Engine: Ge CF343A1
- Engine time: 11,771 hours, 11,609 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807520
- Condition: Failed
- Location: Right
- Part time: 11,771 hours, 11,609 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, X, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9486 RT ENGINE OVER TEMP AND AUTO SHUT DOWN.  REPLACED RT ENGINE.
